# SDR AALA202506269300

- Difficulty date: June 11, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 67,173 hours, 28,577 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Part number: 147A85408
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON R2 DOOR MAIN SILL INNER CHORD (CREASE ANGLE) AT BS 990, RBL 46. REPLACED CHORD PER AARD 51-00-05-1.
